# SDR SWAA102544

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 80,924 hours, 48,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C29255
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT WING UPPER SURFACE SKIN CORRODED AT WBL 16.5.  REPAIRED SKIN PER ER.
